# SDR DALA2019071504280

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 76,185 hours, 24,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION: EXERCISED DOOR - 1R ESCAPE SLIDE ARMED CONDITION PORTRUDER; DOOR ARMS & PROTRUDING INDICATOR OPS NORMAL. (1169750)
